Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Delayed periods, acne breakouts on face, back, arms, white vaginal discharge. Due to stress?

I am having a white discharge and a serious breakout in acne , and I am about 4 days late. I have been under alot of stress . But About a year ago when I started having intercourse with my current boyfriend my periods began to be more regular, before I met him I only had a period about 4 or 5 times a year, and since I have met him they have been monthly, like clock work, until this month and as I said I am 4 days late and have had a serious acne breakout, not just on my face but my back and arms and a slight white discharge.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hello ~ If you have missed your period you need to get a pregnancy test. If it is negative, you may need pelvic ultrasonogram. However, in either case you need to consult an obstetrician, to get rid of your worries (stress). Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor